# SDR GTIA020637

- Difficulty date: June 9, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 258733511
- Part serial: 727
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 779 - LGA - WITH DFGC NR 2 SELECTED AND AP ENGAGED, YOKE OSCILLATES BACK AND FORTH.  REVIEWED FLIGHT LOGS ON STP FO NR 1 AND NR 2 AND DETERMINED SENSOR SIGNAL FAULTS ON NR 2 ATTITUDE SYSTEM RECORDED ON SEVERAL FLIGHT LEGS.  REMOVED AND REPLACED THE NR 2 VG, OPS CHECK GOOD.  (M)
